# SDR USAA2014051200033

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 31,702 hours, 24,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ENTRY DOOR, DOOR LOCK MECHANISM, REQUIRES REPLACEMENT.  R & R L1 DOOR LOCK, STAY, MECHANISM IAW AMM 52-11-12-000-001.  OPERATIONS CHECKED GOOD.
